# SDR DALA2017112008216

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 66,580 hours, 47,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR SEATS ROWS 31 AFT INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY AND BATTERIES IAW AMM 33-53.  OPS CHECKED GOOD.
